# SDR USAA920070850

- Difficulty date: September 23, 2007
- Submitted: September 24, 2007
- Operation: Air carrier
- Aircraft: N920UW
- Make and model: Boeing 757225
- Aircraft serial: 22199
- Aircraft time: 71,370 hours, 32,226 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - C-3 CHECK, LEVEL 2 CORROSION ON STRINGER SPLICE, BS 1460, 29R.  REPLACED STRINGER SPLICE, BS 1460, S29R IAW B757-200 SRM 51-10-02.
